• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site
Of all publications in the section: 295
Sort:
by name
by year
Article
Рудаков А. Н., Шафаревич И. Математические заметки. 1967. Т. 2. С. 439-454.
Added: Jun 22, 2010
Article
Тюрин Н. А., Белёв С. А. Математические заметки. 2010. Т. 87. № 1. С. 48-59.
Added: Oct 18, 2012
Article
Васильев В. А. Математические заметки. 2019. Т. 106. № 6. С. 848-853.
Added: Dec 6, 2019
Article
Р.С. Авдеев Математические заметки. 2013. Т. 94. № 1. С. 22-35.

For an arbitrary connected solvable spherical subgroup H of a connected semisimple algebraic group G, we compute the group N_G(H), the normalizer of H in G. Thereby we complete a classification of all (not necessarily connected) solvable spherical subgroups in semisimple algebraic groups.

Added: Feb 25, 2014
Article
Вьюгин И. В., Солодкова Е., Shkredov I. D. Математические заметки. 2016.

The new bound of additive energy of Heilbronn's subgroup is obtained in the paper.

Added: Aug 30, 2016
Article
Деменко В. Н. Математические заметки. 2000. Т. 67. № 3. С. 343-354.
Added: Mar 16, 2013
Article
Захарова Е. В. Математические заметки. 2007. Т. 81. № 5. С. 703-706.
Added: Jan 31, 2010
Article
Чеботарев А. М., Радионов А. А., Тлячев Т. В. Математические заметки. 2012. Т. 92. № 5. С. 762-777.

We consider the multimode generalization of the normally ordered factorization formula of squeezings. This formula allows us to establish relationships between various representations of squeezed states, to calculate partial traces, mean values, and variations. The main results are expressed in terms of the matrix representation of canonical transformations which is a convenient and numerically stable mathematical tool. Explicit representations are given for the inner product and the composition of generalized multimode squeezings. Explicitly solvable evolution problems are considered.

Added: Jan 15, 2014
Article
Грушин В. В. Математические заметки. 2017. Т. 102. № 6. С. 816-827.

Asymptotic formulas are obtained for a class of integrals that are Fourier transforms of rapidly oscillating functions. These formulas contain special functions and generalize the well-known method of stationary phase.

Added: Jan 13, 2018
Article
Шур М. Г. Математические заметки. 2004. Т. 75. № 6. С. 927-940.
Added: Mar 29, 2013
Article
Васильев Г. А., Хаметов В. М., Шелемех Е. А. Математические заметки. 2013. Т. 94. № 6. С. 944-948.

In this paper, we establish conditions for the discreteness of extremal probability measures on finitedimensional spaces.

Added: Nov 17, 2013
Article
Горбунов Э. А., Воронцова Е. А., Гасников А. В. Математические заметки. 2019. Т. 106. № 1. С. 13-23.

We considered the problem of obtaining upper bounds for the mathematical expectation of the q-norm (2⩽q⩽∞) of the vector which is uniformly distributed on the unit Euclidean sphere. We finish the paper with numerical experiments illustrating our results.

Added: Jul 12, 2020
Article
Овчаренко М. А. Математические заметки. 2020. Т. 108. № 1. С. 119-129.

We construct a family of flat isotropic non-homogeneous tori in H^n and CP^{2n+1} and find necessary and sufficient conditions for their Hamiltonian minimality.

Added: Dec 15, 2019
Article
Кочетков Ю. Ю. Математические заметки. 2011. Т. 89. № 1. С. 139-144.

The action is considered of a group of totally positive units of a real cubic Galois field on the border of convex hull of its totally positive integers. In case of so called regular fields the fundamental domain of this action has a simple description.

Added: May 15, 2012
Article
Жужома Е. В., Медведев В. С. Математические заметки. 2020. Т. 107. № 5. С. 787-790.
Added: May 1, 2020